# SDR CALA2024051401474

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 76,238 hours, 27,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A8800
- Condition: Cracked
- Location: R1 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #1 WINDOW FRAME RIGHT POST HAS 1 (EA) CRACK IN UPPER CORNER REF EA 5310-04554 OP 004 REV C STEP 9 (A)(B) AND PARAGON NDT NDI REPORT JOB # F060524 DATED MAY 6, 2024. TRANSFER REF NON-ROUTINE LP# 7010407. 1 EA CRACK ON RH #1 WINDOW FRAME UPPER CORNER REPAIRED IAW EA 5310-04554 CONFIG - SEE PARAGON NDT NDI REPORT JOB # F060524 DATED MAY 6, 2024.
